# SDR F3LA200800161

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391635520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION AT NUT PLATES FWD CARGO PIT RIGHT SIDE FLOOR SUPPORT PLATE FRAME 28 TO FRAME 31.  MAINTENANCE REMOVED AND REPLACED SUPPORT PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  UPON COMPLETION OF THE INSTALLATION THE SUPPORT PLATE WAS INSPECTED AND FOUND ACCEPTABLE.
